eagle_tester_3The "eye droop" usually last 1-2 months after botox. Actually, Botox has very few side effects. However, one of the most trouble things to patients is an eye droops. This side effect is rare and happens less than 1% of the time. If you suffer from it unluckily, don't be worried, because the droopy eyes is not permanent and it will disappear within 1-2 months.11/19/2012
ShelbyI'm very sorry to your plight. In general, Botox has very few side effects. However, one of the side effects is eye droops. This side effect happens rarely. The drooping eyelid syndrome is temporary. If eyelid drooping starts three to four days after the injection, it will most likely last three to six weeks. For the same reason, if the drooping begins four to six days after the injection, it should go away faster. Of course, your eyes will recover. During the time it takes to wear off, the doctor might prescribe a medication by way of an eye drop that may reduce the drooping. I can't make sure that your eyes will recover soon. I suggest you to see a doctor.11/19/2012
Jose joyceIt depends on whether you take some remedy or not,if you do ,you will recover very soon otherwise the situation will be worse and worse. So here is my suggestions.First of all,you need to use some cosmetic eye gel to make you recover from the droopy eyes as soon as possible,but do not rely on it,because that will be another serious problem if so. Once your situation get better, forget about the eye gel,just do more massage ,by the way,vitamin as supplement cannot be neglected. And fruit and vegetable will also help.11/20/2012
- What does pterygium look like?
- How to relieve eye pain caused by smokes?
- Is there any cure or help to COLOBOMA of the IRIS?
- Will hypertropia go away on its own?
- Why can I see circular particles that float around when I close my eyes?
- I have a squiggly line with lil round black spot on my eyes. Can you tell me what's this?
- Will smoking increase the risk and accelerate the development of cataracts, macular degeneration and optic nerve damages?
- dark brown spot on my eyes.
- Can you heal your eyes with Chinese medicine ?
- Can eye problems cause dizziness and headaches?